# SDR RRXA001000

- Difficulty date: June 17, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 52,767 hours, 15,362 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Pump
- Part number: 57155A
- Part serial: 110809
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOST ALL HYDRAULIC QUANTITY TO STAND PIPE.  FOUND LEAK AT STBY RUDDER HYD PUMP.  REMOVED AND REPLACED PUMP PER MM 27-42, NO LEAKS NOTED.
